# SDR 2006UALA01540

- Difficulty date: July 8, 2006
- Submitted: August 15, 2006
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 21,638 hours, 7,885 cycles
- Engine: Iae V2527A5
- System (JASC): 3150 · Central Warning
- Part: Control Panel
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

TAKEOFF CONFIG WILL NOT TEST.  CYCLED CBS F1 AND Q7 AND SYSTEM RETURNED AND T/O CONFIG CHECKED OK.  RE-CYCLED CB AND T/O CONFIG AGAIN WOULD NOT RESPOND. REPLACED FAULTY ECAM CONROL PANEL.
